# SDR 2025FA0000771

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 15,650 hours, 10,483 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Wing Root
- Condition: Corroded
- Location: Zone 500
- Part time: 15,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND WHERE LT AND RT WING AND FUSELAGE MEET.
